Fields arithmetically equivalent to a radical extension of the rationals

Eliot Jacobson, William Yslas Velez

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)227-246
Number of pages20
JournalJournal of Number Theory
Volume35
Issue number3
DOIs
StatePublished - 1990

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Fields arithmetically equivalent to a radical extension of the rationals. / Jacobson, Eliot; Velez, William Yslas.

In: Journal of Number Theory, Vol. 35, No. 3, 1990, p. 227-246.

Research output: Contribution to journalArticle

@article{6451d0c145474a41a93c7ba431cf3e54,
title = "Fields arithmetically equivalent to a radical extension of the rationals",
author = "Eliot Jacobson and Velez, {William Yslas}",
year = "1990",
doi = "10.1016/0022-314X(90)90116-9",
language = "English (US)",
volume = "35",
pages = "227--246",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Fields arithmetically equivalent to a radical extension of the rationals

AU - Jacobson, Eliot

AU - Velez, William Yslas

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=44949288307&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949288307&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(90)90116-9

DO - 10.1016/0022-314X(90)90116-9

M3 - Article

AN - SCOPUS:44949288307

VL - 35

SP - 227

EP - 246

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 3

ER -